# SDR HEEA071941

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- Aircraft time: 4,642 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934D3
- Part serial: 387561
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER IS 120 FEET OFF.
